MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE? ELITE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE? ELITE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067941000
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable issue of aborted/cancelled procedure.
 
Event or Problem Description
It was reported that during procedure, lithovue elite scope had a 3008-error code appeared on the screen.The procedure was cancelled due to this event.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation unknown.

Brand Name
LITHOVUE? ELITE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25117977
Report Number2124215-2026-24934
Device Sequence Number21404868
Product Code FGB
UDI-Device Identifier08714729997351
UDI-Public(01)08714729997351(17)261028(10)37819038
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067941000
Device Catalogue NumberM0067941000
Device Lot Number0037819038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown